MathSciNet Relay Station
MathSciNet bibliographic data
MR1781279 (2002c:37101) 37J55 (37C27 57M25 76B47)
Etnyre, John; Ghrist, Robert Contact topology and hydrodynamics. III. Knotted orbits. Trans. Amer. Math. Soc. 352 (2000), no. 12, 5781–5794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement